Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Almost-geodesic mappings of affinely-connected spaces and e-structures

Abstract

A description is given of torsion-free affinely-connected spaces admitting of type I linear almost-geodesic mappings satisfying a reciprocity condition, and certain geometric objects are constructed which are invariant relative to canonical mappings of this type.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. S. Sinyukov, “Almost-geodesic mappings of affinely-connected and Riemannian spaces,” Dokl. Akad. Nauk SSSR,151, No. 4, 781–782 (1963).

  2. 2.

    A. Lichnerowicz, Global Connection Theory and Holonomy Groups [Russian translation], Moscow (1960).

  3. 3.

    G. Legrand, “Étude d'une généralisation des structures presque complexes sur les variétés différentiables,” Rend. Circolo Mat. Palermo, (Chapters 1–2),71, No. 3, 323–354 (1958); (Chapters 3–6),8, No. 1, 5–48 (1959).

  4. 4.

    A. Eliopoulos, “On the general theory of differentiable manifolds with almost tangent structure,” Canad. Math. Bull.,8, No. 6, 721–748 (1965).

  5. 5.

    M. Obata, “Affine connections on manifolds with almost complex, quaternion, or Hermitian structure,” J. Math. Soc. Japan,26, 43–47 (1956).

  6. 6.

    S. Ishihara, “Holomorphically projective changes and their groups in an almost complex manifold,” Tohoku Math. J.,9, No. 3, 273–297 (1957).

  7. 7.

    Y. Taschiro, “On holomorphically projective correspondences in an almost complex space,” Math. J. Okayama Univ.,6, No. 2, 147–152 (1957).

  8. 8.

    L. P. Eisenhart, Non-Riemannian Geometry, Amer. Math. Soc. Colloquium Publ., Vol. 8, New York (1927).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 7, No. 4, pp. 449–459, April, 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sinyukov, N.S. Almost-geodesic mappings of affinely-connected spaces and e-structures. Mathematical Notes of the Academy of Sciences of the USSR 7, 272–278 (1970). https://doi.org/10.1007/BF01151701

Download citation

Keywords

  • Canonical Mapping
  • Geometric Object
  • Reciprocity Condition